# SDR U2RA201806090002

- Difficulty date: June 9, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 74,726 hours, 22,622 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT ROW 9ABC INOP - RELAMPED EMERGENCY LIGHT PER AMM 33-51-05, OPS NORMAL.
